# SDR DALA2024111110834

- Difficulty date: November 7, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 93,178 hours, 17,554 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1808 FWD CARGO SHEAR TIE FOUND CORROSION AT STA 434 BETWEEN S37R AND S38R. CORRECTIVE ACTION: DAMAGED AREA REPAIRED AS PR B767-400 SRM 51-40-02. (0648169)
